Evolution by mean curvature flow in sub-Riemannian geometries

Nicolas Dirr, Frederica Dragoni, Max von Renesse

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)
109 Downloads (Pure)

Abstract

We study evolution by horizontal mean curvature flow in sub- Riemannian geometries by using stochastic approach to prove the existence of a generalized evolution in these spaces. In particular we show that the value function of suitable family of stochastic control problems solves in the viscosity sense the level set equation for the evolution by horizontal mean curvature flow.
Original languageEnglish
Pages (from-to)307-326
Number of pages20
JournalCommunications on Pure and Applied Mathematics
Volume9
Issue number2
DOIs
Publication statusPublished - Mar 2010

Fingerprint Dive into the research topics of 'Evolution by mean curvature flow in sub-Riemannian geometries'. Together they form a unique fingerprint.

Cite this